Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Upscaling Of Reactive Flows In Domains With Moving Oscillating Boundaries
Tech Univ Eindhoven, CASA, NL-5600 MB Eindhoven, Netherlands..
Dept Math, Chair Appl Math 1, D-91058 Erlangen, Germany..
Tech Univ Eindhoven, CASA, NL-5600 MB Eindhoven, Netherlands..ORCID iD: 0000-0001-9647-4347
2014 (English)In: Discrete and Continuous Dynamical Systems. Series S, ISSN 1937-1632, E-ISSN 1937-1179, Vol. 7, no 1, p. 95-111Article in journal (Refereed) Published
Abstract [en]

We consider the flow and transport of chemically reactive substances (precursors) in a channel over substrates having complex geometry. In particular, these substrates are in the form of trenches forming oscillating boundaries. The precursors react at the boundaries and get deposited. The deposited layers lead to changes in the geometry and are explicitly taken into account. Consequently, the system forms a free boundary problem. Using formal asymptotic techniques, we obtain the upscaled equations for the system where these equations are defined on a domain with flat boundaries. This provides a huge gain in computational time. Numerical experiments show the effectiveness of the upscaling process.

Place, publisher, year, edition, pages
American Institute of Mathematical Sciences, 2014. Vol. 7, no 1, p. 95-111
Keywords [en]
Homogenization, rough boundaries, free boundaries, reactive flow, adsorption/desorption, matched asymptotic, effective boundary condition
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-69259DOI: 10.3934/dcdss.2014.7.95ISI: 000331204800008OAI: oai:DiVA.org:kau-69259DiVA, id: diva2:1254274
Available from: 2018-10-08 Created: 2018-10-08 Last updated: 2018-10-11Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Kumar, Kundan

Search in DiVA

By author/editor
Kumar, KundanPop, Iuliu Sorin
In the same journal
Discrete and Continuous Dynamical Systems. Series S
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 2 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf